# SDR MASA2011012701799

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 27,781 hours, 22,062 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 16215105
- Condition: Defective
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE NOSE DOOR WARNING, ACFT RTF.  MX REPLACED NLG STRUT CENTER EXTENDED PROX SENSOR BRACKET, OP CHECK GOOD.
